• Previous Article
    Positive solutions of iterative functional differential equations and application to mixed-type functional differential equations
  • DCDS-B Home
  • This Issue
  • Next Article
    Existence and continuity of global attractors for ternary mixtures of solids
July  2022, 27(7): 3585-3603. doi: 10.3934/dcdsb.2021197

Practical partial stability of time-varying systems

Faculty of Sciences of Sfax, Department of Mathematics

* Corresponding author: Nizar Hadj Taieb

Received  January 2021 Revised  April 2021 Published  July 2022 Early access  August 2021

Fund Project: The authors wish to thank the editor and the anonymous reviewers for their valuable and careful comments

In this paper we investigate the practical asymptotic and exponential partial stability of time-varying nonlinear systems. We derive some sufficient conditions that guarantee practical partial stability of perturbed systems using Lyapunov's theory where a converse theorem is presented. Therefore, we generalize some works which are already made in the literature. Furthermore, we present some illustrative examples to verify the effectiveness of the proposed methods.

Citation: Abdelfettah Hamzaoui, Nizar Hadj Taieb, Mohamed Ali Hammami. Practical partial stability of time-varying systems. Discrete and Continuous Dynamical Systems - B, 2022, 27 (7) : 3585-3603. doi: 10.3934/dcdsb.2021197
References:
[1]

A. BenabdallahM. Dlala and M. A. Hammami, A new Lyapunov function for stability of time-varying nonlinear perturbed systems, Systems and Control Letters, 56 (2007), 179-187.  doi: 10.1016/j.sysconle.2006.08.009.

[2]

A. BenabdallahI. Ellouze and M. A. Hammami, Practical stability of nonlinear time-varying cascade systems, Journal of Dynamical and Control Systems, 15 (2009), 45-62.  doi: 10.1007/s10883-008-9057-5.

[3]

A. Ben Makhlouf, Partial practical stability for fractional-order nonlinear systems, Mathematical Methods in the Applied Sciences, (2020).

[4]

T. CaraballoF. EzzineM. A. Hammami and L. Mchiri, Practical stability with respect to a part of variables of stochastic differential equations, Stochastics, 93 (2021), 647-664.  doi: 10.1080/17442508.2020.1773826.

[5]

M. Yu. Filimonov, Global asymptotic stability with respect to part of the variable for solutions of systems of ordinary differential equations, Differential Equations, 56 (2020), 710-720.  doi: 10.1134/S001226612006004X.

[6]

B. GhanmiN. Hadj Taieb and M. A. Hammami, Growth conditions for exponential stability of time-varying perturbed systems, International Journal of Contol, 86 (2013), 1086-1097.  doi: 10.1080/00207179.2013.774464.

[7]

N. Hadj Taieb and M. A. Hammami, Some new results on the global uniform asymptotic stability of time-varying dynamical systems, IMA Journal of Mathematical Control and Information, 35 (2018), 901-922.  doi: 10.1093/imamci/dnx006.

[8]

N. Hadj Taieb, Stability analysis for time-varying nonlinear systems, International Journal of control, (2020), https://doi.org/10.1080/00207179.2020.1861332.

[9]

N. Hadj Taieb, Indefinite derivative for stability of time-varying nonlinear systems, IMA Journal of Mathematical Control and Information, 38 (2021), 534-551.  doi: 10.1093/imamci/dnaa040.

[10]

J. W. Hagood and S. T. Brian, Recovering a function from a Dini derivative, Amer. Math. Monthly, 113 (2006), 34-46.  doi: 10.1080/00029890.2006.11920276.

[11]

H. Khalil, Nonlinear Systems, Third ed. Prentice-Hall Englewood Cliffs, NJ, 2002.

[12]

V. Lakshmikantham, S. Leela and A. A. Martynyuk, Practical Stability of Nonlinear Systems, World Scientific Publishing Co., Inc., Teaneck, NJ, 1990. doi: 10.1142/1192.

[13]

J. Lasalle and S. Lefschetz, Stability by lyapunov direct method, with application, Mathematics in Science and Engineering, Academic Press, New York-London, 4 (1961).

[14]

Q. G. LindaM. L. Jaime and W. H. Herbert, Four SEI endemic models with periodicity and separatrices, Math. Biosci., 128 (1995), 157-184.  doi: 10.1016/0025-5564(94)00071-7.

[15]

A. Martynyuk and Z. Sun, Practical stability and its applications, Beijing: Science Press, (2003).

[16]

S. RuiqingJ. Xiaowu and C. Lansun, The effect of impulsive vaccination on an SIR epidemic model, Applied Mathematics and Computation, 212 (2009), 305-311.  doi: 10.1016/j.amc.2009.02.017.

[17]

E. D. Sontag, Smoimoth stabilization implies copre factorization, IEEE Trans. Automat. Control, 34 (1989), 435-443.  doi: 10.1109/9.28018.

[18]

V. V. Rumyantsev, Partial stability of motion, Mosk. Gos. Univ., Mat. Mekh. Fiz. Astronom. Khim., 4 (1957), 9-16. 

[19]

V. V. Rumyantsev, Stability of equilibrium of a body with a liquid-filled hollow, Dokl. Akad. Nauk SSSR, 124 (1959), 291-294. 

[20]

V. V. Rumyantsev, Stability of rotational motion of a liquid-filled solid, Prikl. Mat. Mekh., 23 (1959), 1057-1065. 

[21]

V. V. Rumyantsev, Stability of motion of a gyrostat, Prikl. Mat. Mekh., 25 (1961), 9-19.  doi: 10.1016/0021-8928(61)90094-6.

[22]

V. V. Rumyantsev, Stability of motion of solids with liquid-filled hollows, Tr. II Vses. sâezda Po Teor. Prikl. Mekh. Proc. 2 All-Union Congress: Theoretical and Applied Mechanics, Moscow: Nauka, 1 (1965), 57–71.

[23]

B. Zhou, On asymtotic stability of linear time-varying systems, Automatica, 68 (2016), 266-276.  doi: 10.1016/j.automatica.2015.12.030.

[24]

B. Zhou, Stability analysis of nonlinear time-varying systems by lyapunov functions with indefinite derivatives, IET Control Theory and Applications, 11 (2017), 1434-1442.  doi: 10.1049/iet-cta.2016.1538.

show all references

References:
[1]

A. BenabdallahM. Dlala and M. A. Hammami, A new Lyapunov function for stability of time-varying nonlinear perturbed systems, Systems and Control Letters, 56 (2007), 179-187.  doi: 10.1016/j.sysconle.2006.08.009.

[2]

A. BenabdallahI. Ellouze and M. A. Hammami, Practical stability of nonlinear time-varying cascade systems, Journal of Dynamical and Control Systems, 15 (2009), 45-62.  doi: 10.1007/s10883-008-9057-5.

[3]

A. Ben Makhlouf, Partial practical stability for fractional-order nonlinear systems, Mathematical Methods in the Applied Sciences, (2020).

[4]

T. CaraballoF. EzzineM. A. Hammami and L. Mchiri, Practical stability with respect to a part of variables of stochastic differential equations, Stochastics, 93 (2021), 647-664.  doi: 10.1080/17442508.2020.1773826.

[5]

M. Yu. Filimonov, Global asymptotic stability with respect to part of the variable for solutions of systems of ordinary differential equations, Differential Equations, 56 (2020), 710-720.  doi: 10.1134/S001226612006004X.

[6]

B. GhanmiN. Hadj Taieb and M. A. Hammami, Growth conditions for exponential stability of time-varying perturbed systems, International Journal of Contol, 86 (2013), 1086-1097.  doi: 10.1080/00207179.2013.774464.

[7]

N. Hadj Taieb and M. A. Hammami, Some new results on the global uniform asymptotic stability of time-varying dynamical systems, IMA Journal of Mathematical Control and Information, 35 (2018), 901-922.  doi: 10.1093/imamci/dnx006.

[8]

N. Hadj Taieb, Stability analysis for time-varying nonlinear systems, International Journal of control, (2020), https://doi.org/10.1080/00207179.2020.1861332.

[9]

N. Hadj Taieb, Indefinite derivative for stability of time-varying nonlinear systems, IMA Journal of Mathematical Control and Information, 38 (2021), 534-551.  doi: 10.1093/imamci/dnaa040.

[10]

J. W. Hagood and S. T. Brian, Recovering a function from a Dini derivative, Amer. Math. Monthly, 113 (2006), 34-46.  doi: 10.1080/00029890.2006.11920276.

[11]

H. Khalil, Nonlinear Systems, Third ed. Prentice-Hall Englewood Cliffs, NJ, 2002.

[12]

V. Lakshmikantham, S. Leela and A. A. Martynyuk, Practical Stability of Nonlinear Systems, World Scientific Publishing Co., Inc., Teaneck, NJ, 1990. doi: 10.1142/1192.

[13]

J. Lasalle and S. Lefschetz, Stability by lyapunov direct method, with application, Mathematics in Science and Engineering, Academic Press, New York-London, 4 (1961).

[14]

Q. G. LindaM. L. Jaime and W. H. Herbert, Four SEI endemic models with periodicity and separatrices, Math. Biosci., 128 (1995), 157-184.  doi: 10.1016/0025-5564(94)00071-7.

[15]

A. Martynyuk and Z. Sun, Practical stability and its applications, Beijing: Science Press, (2003).

[16]

S. RuiqingJ. Xiaowu and C. Lansun, The effect of impulsive vaccination on an SIR epidemic model, Applied Mathematics and Computation, 212 (2009), 305-311.  doi: 10.1016/j.amc.2009.02.017.

[17]

E. D. Sontag, Smoimoth stabilization implies copre factorization, IEEE Trans. Automat. Control, 34 (1989), 435-443.  doi: 10.1109/9.28018.

[18]

V. V. Rumyantsev, Partial stability of motion, Mosk. Gos. Univ., Mat. Mekh. Fiz. Astronom. Khim., 4 (1957), 9-16. 

[19]

V. V. Rumyantsev, Stability of equilibrium of a body with a liquid-filled hollow, Dokl. Akad. Nauk SSSR, 124 (1959), 291-294. 

[20]

V. V. Rumyantsev, Stability of rotational motion of a liquid-filled solid, Prikl. Mat. Mekh., 23 (1959), 1057-1065. 

[21]

V. V. Rumyantsev, Stability of motion of a gyrostat, Prikl. Mat. Mekh., 25 (1961), 9-19.  doi: 10.1016/0021-8928(61)90094-6.

[22]

V. V. Rumyantsev, Stability of motion of solids with liquid-filled hollows, Tr. II Vses. sâezda Po Teor. Prikl. Mekh. Proc. 2 All-Union Congress: Theoretical and Applied Mechanics, Moscow: Nauka, 1 (1965), 57–71.

[23]

B. Zhou, On asymtotic stability of linear time-varying systems, Automatica, 68 (2016), 266-276.  doi: 10.1016/j.automatica.2015.12.030.

[24]

B. Zhou, Stability analysis of nonlinear time-varying systems by lyapunov functions with indefinite derivatives, IET Control Theory and Applications, 11 (2017), 1434-1442.  doi: 10.1049/iet-cta.2016.1538.

[1]

Volodymyr Pichkur. On practical stability of differential inclusions using Lyapunov functions. Discrete and Continuous Dynamical Systems - B, 2017, 22 (5) : 1977-1986. doi: 10.3934/dcdsb.2017116

[2]

Jifeng Chu, Jinzhi Lei, Meirong Zhang. Lyapunov stability for conservative systems with lower degrees of freedom. Discrete and Continuous Dynamical Systems - B, 2011, 16 (2) : 423-443. doi: 10.3934/dcdsb.2011.16.423

[3]

Seung-Yeal Ha, Se Eun Noh, Jinyeong Park. Practical synchronization of generalized Kuramoto systems with an intrinsic dynamics. Networks and Heterogeneous Media, 2015, 10 (4) : 787-807. doi: 10.3934/nhm.2015.10.787

[4]

Sibel Senan, Eylem Yucel, Zeynep Orman, Ruya Samli, Sabri Arik. A Novel Lyapunov functional with application to stability analysis of neutral systems with nonlinear disturbances. Discrete and Continuous Dynamical Systems - S, 2021, 14 (4) : 1415-1428. doi: 10.3934/dcdss.2020358

[5]

Michael Schönlein. Asymptotic stability and smooth Lyapunov functions for a class of abstract dynamical systems. Discrete and Continuous Dynamical Systems, 2017, 37 (7) : 4053-4069. doi: 10.3934/dcds.2017172

[6]

Rafael Ortega. Variations on Lyapunov's stability criterion and periodic prey-predator systems. Electronic Research Archive, 2021, 29 (6) : 3995-4008. doi: 10.3934/era.2021069

[7]

Kyeong-Hun Kim, Kijung Lee. A weighted $L_p$-theory for second-order parabolic and elliptic partial differential systems on a half space. Communications on Pure and Applied Analysis, 2016, 15 (3) : 761-794. doi: 10.3934/cpaa.2016.15.761

[8]

Giovanni Russo, Fabian Wirth. Matrix measures, stability and contraction theory for dynamical systems on time scales. Discrete and Continuous Dynamical Systems - B, 2022, 27 (6) : 3345-3374. doi: 10.3934/dcdsb.2021188

[9]

Guoshan Zhang, Peizhao Yu. Lyapunov method for stability of descriptor second-order and high-order systems. Journal of Industrial and Management Optimization, 2018, 14 (2) : 673-686. doi: 10.3934/jimo.2017068

[10]

Huijuan Li, Junxia Wang. Input-to-state stability of continuous-time systems via finite-time Lyapunov functions. Discrete and Continuous Dynamical Systems - B, 2020, 25 (3) : 841-857. doi: 10.3934/dcdsb.2019192

[11]

Sergey Zelik. On the Lyapunov dimension of cascade systems. Communications on Pure and Applied Analysis, 2008, 7 (4) : 971-985. doi: 10.3934/cpaa.2008.7.971

[12]

Luis Barreira, César Silva. Lyapunov exponents for continuous transformations and dimension theory. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 469-490. doi: 10.3934/dcds.2005.13.469

[13]

Frédéric Mazenc, Michael Malisoff, Patrick D. Leenheer. On the stability of periodic solutions in the perturbed chemostat. Mathematical Biosciences & Engineering, 2007, 4 (2) : 319-338. doi: 10.3934/mbe.2007.4.319

[14]

Xiong Li. The stability of the equilibrium for a perturbed asymmetric oscillator. Communications on Pure and Applied Analysis, 2006, 5 (3) : 515-528. doi: 10.3934/cpaa.2006.5.515

[15]

PaweŁ Hitczenko, Georgi S. Medvedev. Stability of equilibria of randomly perturbed maps. Discrete and Continuous Dynamical Systems - B, 2017, 22 (2) : 369-381. doi: 10.3934/dcdsb.2017017

[16]

Xiong Li. The stability of the equilibrium for a perturbed asymmetric oscillator. Communications on Pure and Applied Analysis, 2007, 6 (1) : 69-82. doi: 10.3934/cpaa.2007.6.69

[17]

Carlos Arnoldo Morales, M. J. Pacifico. Lyapunov stability of $\omega$-limit sets. Discrete and Continuous Dynamical Systems, 2002, 8 (3) : 671-674. doi: 10.3934/dcds.2002.8.671

[18]

Luis Barreira, Claudia Valls. Stability of nonautonomous equations and Lyapunov functions. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 2631-2650. doi: 10.3934/dcds.2013.33.2631

[19]

Wilhelm Schlag. Spectral theory and nonlinear partial differential equations: A survey. Discrete and Continuous Dynamical Systems, 2006, 15 (3) : 703-723. doi: 10.3934/dcds.2006.15.703

[20]

Jérôme Buzzi, Todd Fisher. Entropic stability beyond partial hyperbolicity. Journal of Modern Dynamics, 2013, 7 (4) : 527-552. doi: 10.3934/jmd.2013.7.527

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (436)
  • HTML views (323)
  • Cited by (0)

[Back to Top]